Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 3, Issue 1, Pages 25-36
http://dx.doi.org/10.1080/10273660008833062

Gradient Method for Finding Optimal Scheduling in Infinite Dimensional Models of Chemotherapy

Institute Automation, Silesian Technical University Akademicka 16, Gliwice 1644–100, Poland

Received 1 November 1998; Accepted 20 March 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaroslaw Smieja, Andrzej Swierniak, and Zdzislaw Duda, “Gradient Method for Finding Optimal Scheduling in Infinite Dimensional Models of Chemotherapy,” Journal of Theoretical Medicine, vol. 3, no. 1, pp. 25-36, 2000. https://doi.org/10.1080/10273660008833062.